“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 134
School of Mathematics
  Title:   Exactness theorem and poor M-Cosequences
  Author(s): 
1.  K. Khashyarmanesh
2.  Sh. Salarian
  Status:   Published
  Journal: J. Korean Math. Soc.
  No.:  4
  Vol.:  34
  Year:  1997
  Pages:   949-957
  Supported by:  IPM
  Abstract:
The purpose of this paper is to establish connection between certain complex of modules of generalized fractions and the concept of cosequence in commutative algebra. The main theorem of the paper leads to characterization, in terms of modules of generalized fractions, of regular (co)sequences.

Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right